# SDR ASAA2012070792499

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,125 hours, 5,767 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000897
- Condition: Failed
- Location: Ee Bay
- Part time: 26,663 hours, 9,318 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER FMC FAIL FOLLOWED CHECKLIST UNABLE TO RESTORE RNP REMAINED 10.0 FOLLOWED BY 2.0 ANP 0.02. -  VERIFIED DEFECT, R & R NR 2 FMC REF MM 34-61-02, OPS CK NORMAL.
